Alert archive / Kansas / Tornado Warnings in 2019

Tornado Warning 15, NWS Hastings, NE

May 28, 2019Osborne County, Kansas

NWS Hastings, NE issued this tornado warning at May 28, 2019, 5:25 PM CDT for Osborne County, Kansas. It was in force for 35 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 5:25 PM CDT (22:25 UTC)
Expired
May 28, 2019, 6:00 PM CDT
In force
35 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Observed
Hail
2.5 in

County Osborne County, KS

The radar

The Grand Island radar (KUEX), 126 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 5:26 PM CDTTORNADO11 Ese Natoma, KSMULTIPLE STORM CHASERS CONFIRM TORNADO IN PROGRESS. RELAYED BY WFO ICT.
May 28, 5:50 PM CDTTORNADO5 Sw Tipton, KSDAMAGE REPORTED. NO DETAILS ATTM. TIME ESTD FM RADAR.
May 28, 5:50 PM CDTTORNADO5 Sw Tipton, KSUPDATE FROM PRVS REPORT. DAMAGE TO FARM EQUIPMENT. OUTBUILDINGS HEAVILY DAMAGED. NO OTHER SPECIFICS ATTM. TIME ESTD FM RADAR. CORRECTED TYPO.
May 28, 5:50 PM CDTTORNADO5 Sw Tipton, KSUPDATE FROM PRVS REPORT. DAMAGE TO FARM EQUIPMENT. OUTBUILDINGS HEAVILY DAMAGED. REPORTED. NO OTHER SPECIFICS ATTM. TIME ESTD FM RADAR.
May 28, 5:52 PM CDTTORNADO5 Sw Tipton, KSCONFIRMED LARGE TORNADO IN PROGRESS.
May 28, 6:06 PM CDTTORNADO13 E Natoma, KSPOWER POLES DOWN 3 N OF WALDO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-355 J/kg
Mixed-layer LCL
2226 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

920 
WFUS53 KGID 282225
TORGID
KSC141-282300-
/O.NEW.KGID.TO.W.0015.190528T2225Z-190528T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
525 PM CDT Tue May 28 2019

The National Weather Service in Hastings has issued a

* Tornado Warning for...
  Southern Osborne County in north central Kansas...

* Until 600 PM CDT.

* At 525 PM CDT, a confirmed tornado was located 7 miles northwest of
  Luray, or 18 miles north of Russell, moving northeast at 30 mph.

  HAZARD...Damaging tornado and tennis ball size hail.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southern Osborne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3914 9897 3935 9894 3937 9849 3913 9849
      3913 9857
TIME...MOT...LOC 2225Z 218DEG 27KT 3916 9882 

TORNADO...OBSERVED
HAIL...2.50IN

$$

Fay
2 follow-up statements
939 
WWUS53 KGID 282237
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
537 PM CDT Tue May 28 2019

KSC141-282300-
/O.CON.KGID.TO.W.0015.000000T0000Z-190528T2300Z/
Osborne KS-
537 PM CDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN OSBORNE COUNTY...
    
At 536 PM CDT, a confirmed tornado was located near Luray, or 23
miles north of Russell, moving northeast at 40 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Osborne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3914 9888 3935 9889 3937 9849 3913 9849
      3913 9857
TIME...MOT...LOC 2236Z 237DEG 34KT 3921 9871 

TORNADO...OBSERVED
HAIL...2.50IN

$$

Thies
610 
WWUS53 KGID 282252
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
552 PM CDT Tue May 28 2019

KSC141-282300-
/O.CON.KGID.TO.W.0015.000000T0000Z-190528T2300Z/
Osborne KS-
552 PM CDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN OSBORNE COUNTY...
    
At 551 PM CDT, a confirmed tornado was located 7 miles southwest of
Tipton, or 27 miles northwest of Lincoln, moving northeast at 35 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of 
southeastern Osborne County. People southeast of Tipton should take 
cover now.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3921 9868 3935 9879 3937 9849 3919 9849
TIME...MOT...LOC 2251Z 245DEG 30KT 3927 9857 

TORNADO...OBSERVED
HAIL...2.50IN

$$

Thies

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 28, 4:08 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 28, 4:08 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
408 PM CDT Tue May 28 2019

.SHORT TERM...(This evening through Wednesday)
Issued at 351 PM CDT Tue May 28 2019

Main concern is potential for severe thunderstorms this aftn into
eve as well as ongoing flooding.

Objective and subjective sfc analysis indicates a sfc low/triple
point just S of RSL at 20Z. This is further S than expected 24hrs
ago, and also further S than what earlier runs of the HRRR this
morning were showing. A stationary bndry extends to the NE to near
STJ with a cold front extending SW from the sfc low into SW KS
and into TX/OK Panhandles. These sfc features will be key to
determining greatest risk areas for severe wx later this aftn/eve.
Sfc obs in the warm sector show temps in the upper 70s and dew
points in the upper 60s to near 70. Water vapor analysis reveals a
strong closed low over E CO, with an associated strong mid-upper
level jet streak across the Central Plains as sampled by the KAMA
12Z sounding to be around 60kt at H5. Morning soundings also
sampled very steep mid-level lapse rates on the order of 7.5-8
C/km. The steep lapse rates, combined with high theta-e airmass in
the warm sector, is leading to moderate to strong instability
with MLCAPE of 2000-3000 J/kg near far S CWA per latest SPC
Mesoanalysis. An EML at the base of the steep lapse rates is
keeping this instability capped, for now. 1-min GOES vis sat
imagery has shown some persistent clearing across north central
Kansas counties. Thick, low stratus continues to the N, in an
area of moist, easterly upslope flow, and even some drizzle and
fog too.

Additional insolation as well as cooling mid-level temps should
lead to continued destabilization and eventually erode the cap
22-23Z. Large scale forcing for ascent is sufficient for tstm
development, as hinted at by persistent band of cirrus (on vis
sat) and moist plume (on WV channel) over central KS, and there
are several triggers at the sfc. The main question is when and
where storms develop. This is mostly tied to location of sfc
low/boundaries and what areas see some clearing. Agree with latest
SPC outlook that the highest severe probabilities (locally)
likely extend a little further W/SW than expected 24 hrs ago.
Areas from near Arapahoe to Hastings, to York and points SE have
the greatest risk for severe storms given overlap of 0-6km bulk
shear 55-65kt and MUCAPE 2500-3500 J/kg. Both of these parameters
are more than sufficient for supercell structures. Large hail up
to at least golf ball size and damaging wind gusts up to 70mph are
the main threats. A couple tornadoes can't be ruled out
immediately near and E/NE of the sfc low, near the boundary, which
will likely extend from near Stockton to Hebron. Storms in these
areas have best potential to be sfc based, whereas storms a county
or two to the north will be elevated above the near-sfc stable
layer.

As far as timing goes, I suspect to see some CI between 21-23Z
over our far S, and last several runs of the HRRR show activity
arriving from the W along and S of the state line in the 00Z-02Z
time frame.

Later tonight, some CAMs suggest some decent cores over the N
CWA, generally N of I-80. Forecast soundings show MUCAPE of
1000-2000 J/kg and mid-level lapse rates around 7.5 C/km. However,
effective shear is rather weak around 20-25kt. Think these areas
could see a few strong to perhaps marginally severe storms, but
the weak effective shear should keep this threat limited. The SPC
marginal-slight risk areas cover this potential well. Perhaps of
greater concern would be the rain that is produced in northern
areas as they will be closest to the wrap-around moisture. Models
have been fairly inconsistent in QPF amounts in these areas, but
latest trends of EC and HRRR are a bit concerning. Current
forecast calls for around 0.5" N of the Tri-Cities, but as always,
locally higher amounts are possible.

Wednesday: Lowered highs by 2-3 deg as models show persistent
cold air advection on NW winds along with broken stratocu. This is
typically not a good setup for much warming, thus went with some
cooler CONSRAW data. Areas along and N of I-80 continue to have
best potential for rain shwrs, but amounts should be light, and
not expecting anything too convective.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 351 PM CDT Tue May 28 2019

Will continue to see some lingering influences from the departing
upper wave on Thu. The biggest impact will be continued cld cover
and cool temps, but some lt pcpn also possible so have maintained
low POPs.

Model variability is quite high with location and amplitude of
several mid level perturbations Friday into the weekend, so
confidence on timing and location of pcpn chances is very low.
Latest global deterministic models and ensembles for early next
week show a deep trough over the NE CONUS and a weaker, somewhat
cut-off, trough over/near SW CA. This leaves us in quasi-zonal
flow and relatively low day-to-day pcpn predictability. Overall,
though, the pattern supports near-normal temps and more dry time
than not. This is welcome news for those that need some time to
dry out.

Temperatures: Expect low 70s on Thu then warmer temps near 80 for
the weekend. Mid 80s are possible early next week.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Wednesday)
Issued at 1242 PM CDT Tue May 28 2019

Significant Wx: MVFR to IFR cigs

Rest of today: MVFR to borderline IFR cigs will continue thru the
aftn. Potential for scat shwrs/tstms incr late this aftn. Winds
will be ENE to NE around 10-13kt. Confidence: High.

Tonight: MVFR to IFR. The best potential for scat tstms near the
terminals will be 23Z to 03Z, with shwrs possible after that
through around midnight. Exact coverage remains uncertain, so will
cover with a VCTS/VCSH for now. CIGs should lower back to IFR
after sunset. Winds will be NE to NNW around 10kt. Confidence:
Medium.

Wed thru 18Z: IFR to MVFR. IFR CIGs from status should gradually
raise to MVFR by late morning. Winds will become a bit gusty by
midday, esp. at EAR, out of the NNW. Confidence: Medium.

&&

.HYDROLOGY...
Issued at 351 PM CDT Tue May 28 2019

Will once again be monitoring the hydro situation very closely
through tonight as much of the area remains very saturated. Two
areas of most concern with be from near Phillipsburg to York
(generally S/E of Tri-Cities) as well as areas N of Hwy 92
(generally N of the Tri-Cities). Convection this eve should be
rather iso-scat and quick moving, which should keep rain amounts
from becoming too excessive. However, some heavy downpours are a
concern. The northern area of concern will be driven mainly by
wrap-around shwrs and weaker tstms. Rain rates here should be
less, but the rain duration could be longer. Model QPF varies from
less than 0.25" to as much as 1.25" in isolated spots on some of
the hi-res data. Will be watching these areas closely over next
12-18hrs.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.
&&

SHORT TERM...Thies
LONG TERM...Thies
AVIATION...Thies
HYDROLOGY...Thies
Hazardous weather outlook, May 28, 3:31 PM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
331 PM CDT Tue May 28 2019

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
291200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
331 PM CDT Tue May 28 2019

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

Due to several inches of rain over the past few days, various
Flood Warnings and Flood Advisories are in effect across the
outlook area. Please refer to specific Warning and Advisory
statements for further details. Additional isolated heavy rain is
possible south and east of the Tri-Cities this afternoon and
evening, and mainly north of the Tri-Cities tonight. Any rain on
already saturated soils could lead to additional or worse flooding.

Thunderstorm chances remain in the forecast through tonight. The
greatest risk for severe weather is south of a line from Arapahoe
to York, mainly from 4pm until 10pm. Potential hazards include
large hail up to at least golf ball size hail and damaging wind
gusts up to 70mph. A tornado or two can't be ruled out from near
Plainville to Hebron, but this potential is low. Other strong to
marginally severe storms are possible mainly north of the Tri-
Cities overnight, with the main hazard being nickel to quarter
size hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

It is likely that some Flood Warning and Flood Advisories will
continue through mid week, especially along area rivers. Please
refer to these specific Warning and Advisory statements for further
details.

There are several chances for rain and thunderstorms off and on
next several days, but the risk for heavy rain and severe
thunderstorms is low.

For Friday through Monday, it is too soon to confidently assess
the potential for severe storms, but nothing currently appears as
widespread as our recent chances have been.

.SPOTTER INFORMATION STATEMENT...

Spotter activation for severe storms possible today, especially
between 4 and 10 PM. In addition, any reports of flooding would be
greatly appreciated.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Thies

In the hours before

Local storm report, May 28, 2:34 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
234 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     FLOOD            5 N DESHLER             40.21N 97.73W
05/28/2019                   THAYER             NE   EMERGENCY MNGR

            HWY 5 IS CLOSED DUE TO HIGH WATER FROM THE
            LITTLE BLUE RIVER.

&&

KELLEY
Special weather statement, May 28, 4:30 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Hastings NE
430 PM CDT Tue May 28 2019

KSZ017-018-282200-
Rooks KS-Osborne KS-
430 PM CDT Tue May 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROOKS AND
SOUTHWESTERN OSBORNE COUNTIES UNTIL 500 PM CDT...

At 429 PM CDT, Doppler radar was tracking a severe thunderstorm near
Catherine, moving northeast at 40 mph.

Quarter size hail will be possible with this storm.

People in southeastern Rooks and southwestern Osborne Counties should
monitor the weather situation closely.  A warning may be needed if
the storms move into the area.  Be ready to seek shelter if severe
weather threatens.

LAT...LON 3913 9928 3934 9915 3926 9881 3913 9890
TIME...MOT...LOC 2129Z 210DEG 37KT 3900 9921

Fay
Local storm report, May 28, 5:05 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
505 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     FLOOD            5 E MARQUETTE           41.01N 97.92W
05/28/2019                   HAMILTON           NE   EMERGENCY MNGR

            BIG BLUE RIVER IS OUT OF ITS BANKS OVER THE
            NRN PART OF THE COUNTY. SOME RURAL GRAVEL
            ROADS THAT CROSS THE RIVER ARE COVERED BY
            FLOOD WATER.

0412 PM     FLOOD            1 N STOCKHAM            40.72N 97.94W
05/28/2019                   HAMILTON           NE   EMERGENCY MNGR

            WEST FORK OF THE BIG BLUE RIVER OVER SRN
            PART OF THE COUNTY IS OUT OF ITS BANKS. MOST
            RURAL GRAVEL ROADS THAT CROSS THE RIVER ARE
            COVERED BY FLOOD WATER.

&&

KELLEY
Special weather statement, May 28, 5:15 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Hastings NE
515 PM CDT Tue May 28 2019

KSZ007-018-282230-
Jewell KS-Osborne KS-
515 PM CDT Tue May 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEWELL AND
NORTHEASTERN OSBORNE COUNTIES UNTIL 530 PM CDT...

At 514 PM CDT, Doppler radar was tracking a strong thunderstorm over
Downs, or 23 miles west of Beloit, moving northeast at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Downs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3942 9849 3949 9866 3957 9861 3957 9851
      3967 9850 3962 9836 3957 9839 3957 9849
TIME...MOT...LOC 2214Z 205DEG 22KT 3952 9854

Fay

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:41 PM CDTSpecial Weather StatementGIDRooks49 min
May 27, 7:44 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks46 min
May 27, 8:06 PM CDTTornado WarningGIDRooks24 min
May 27, 8:23 PM CDTTornado WarningGIDOsborne, Rooks37 min
May 27, 8:29 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks, Smith46 min
May 27, 8:50 PM CDTSevere Thunderstorm WarningGIDPhillips, Smith25 min
May 27, 8:56 PM CDTSevere Thunderstorm WarningGIDOsborne34 min
May 27, 9:10 PM CDTFlash Flood WatchGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith9 hr
May 27, 9:10 PM CDTSevere Thunderstorm WarningGIDSmith50 min
May 27, 9:18 PM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks, Smith27 min
May 27, 9:26 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Smith34 min
May 27, 9:52 PM CDTRiver Flood WarningGIDOsborne, Rooks59 hr
May 27, 10:15 PM CDTSpecial Weather StatementGIDJewell45 min
May 27, 10:33 PM CDTSevere Thunderstorm WarningGIDJewell, Smith42 min
May 28, 12:04 AM CDTRiver Flood WarningGIDPhillips18 hr
May 28, 9:13 AM CDTRiver Flood WarningGIDOsborne, Smith35 hr
May 28, 4:30 PM CDTSpecial Weather StatementGIDOsborne30 min
May 28, 4:54 PM CDTSevere Thunderstorm WarningGIDOsborne, Rooks51 min
May 28, 5:03 PM CDTTornado WarningGIDOsborne27 min
May 28, 5:15 PM CDTSpecial Weather StatementGIDMitchell15 min
May 28, 5:20 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Smith40 min
May 28, 5:28 PM CDTSevere Thunderstorm WarningGIDRooks47 min
May 28, 5:28 PM CDTTornado WarningGIDJewell, Mitchell, Osborne32 min
May 28, 5:52 PM CDTTornado Warning Tornado observedGIDMitchell, Osborne38 min
May 28, 5:55 PM CDTTornado WarningGIDJewell, Mitchell35 min
May 28, 6:08 PM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks, Smith52 min
May 28, 6:23 PM CDTTornado WarningGIDJewell, Mitchell37 min
May 28, 6:27 PM CDTSevere Thunderstorm WarningGIDRooks48 min
May 28, 6:28 PM CDTSevere Thunderstorm WarningGIDJewell, Smith36 min
May 28, 6:48 PM CDTSevere Thunderstorm WarningGIDMitchell27 min

Nearby

Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.